# SDR SIMA201117904

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 22,610 hours, 19,932 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009609
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT AILERON POWER CONTROL ACTUATOR FITTING HAS WORN OUT BUSHING HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
